Can I split a 5 mg pill of zolpidem in half? it is not the Cr kind?

Answers (1)

13 Jul 2012

If it is scored(has a slightly depressed line) down the middle it can be broken for sure. Otherwise its probably safe if its not a long acting pill. I would ask my pharmacist to be sure it was ok. Is the doc aware you want to decrease the dose?

Votes: +0
melindamaria71 13 Jul 2012

no i just got the prescription and just wanted to take the least amount necessary

kaismama 13 Jul 2012

Usually with that medication, 5 mg is the least dose that works. I understand you're concern of overmedication the first time tho. If you could take half and then if it doesn't work you could take the other half, you'd feel better. I'd call the pharmacist and ask if it was ok to cut. Please read the info you got from the pharmacy with the prescription too.

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Insomnia - why doesn't zolpidem work? it doesn't even make me tired. I waited an hour and a half?

it was supposed to kick in in 15 min but i was still waiting after an hour and a halfand i'm not even groggy. i'm wide awake

1 answer 7 Apr 2011

I haven't been able to sleep for 3 days and zolpidem doesn't seem to help - any suggestions?

Always has before. I'm dealing with so.me serious GI issues and have been in and out of hospital and through a huge battery of upper and lower ...

2 answers 22 Jul 2012

Can Meloxicam 15mg pill be split in half?

If it is too strong can a 15 mg pill be split in half?

1 answer 8 Jul 2013

Re: Zolpidem?

I have been taking a 10mg zolpidem every night for a little over 5yrs,about a year ago i added 2 unisom's to my nightly routine as the Zolpidem ...

1 answer 15 Nov 2013

I am prescribed Zolpidem 10mg and they do not work so at times I take up to 30mg. I have been?

prescribed Zolpidem 10mg twice at night, now my doctor had lowered my dose to a 10mg Zolpidem and added Rozerem 8mg and told me to take it at the ...

2 answers 21 Dec 2013